Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Semigroups with identity on a manifold


Authors: Paul S. Mostert and Allen L. Shields
Journal: Trans. Amer. Math. Soc. 91 (1959), 380-389
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9947-1959-0105463-8
MathSciNet review: 0105463
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. D. Wallace, Inverses in Euclidean mobs, Math. J. Okayama Univ. vol. 3 (1953) pp. 23-28. MR 0062137 (15:933d)
  • [2] -, Cohomology, dimension and mobs, Summa Brasil. Math. vol. 3 (1953) pp. 43-54. MR 0058206 (15:336f)
  • [3] -, The structure of topological semigroups, Bull. Amer. Math. Soc. vol. 61 (1955) pp. 95-112. MR 0067907 (16:796d)
  • [4] P. S. Mostert and A. L. Shields, On a class of semigroups on $ {E_n}$, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 729-734. MR 0078646 (17:1224d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0105463-8
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society